# SDR CHQ000130

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N271
- Make and model: Emb EMB-145
- Aircraft serial: 145305
- Aircraft time: 3,864 hours, 3,452 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT RECEIVED AN AMBER HEADING MESSAGE ON BOTH PFD'S.  PERFORMED COMPASS SWING AND FLUX DETECTOR TEST, OPS CHECK GOOD.
